Skew semi-invariant submanifolds of generalized quasi-Sasakian manifolds

Keywords: skew semi-invariant submanifold, generalized quasi-Sasakian manifold, integrability conditions of the distributions, $CR$-structure
Published online: 2018-01-02


In the present paper,  we study a new class of submanifolds of a generalized Quasi-Sasakian manifold, called skew semi-invariant submanifold. We obtain integrability conditions of the distributions on a skew semi-invariant submanifold and also find the condition for a skew semi-invariant submanifold  of a generalized Quasi-Sasakian manifold to be mixed totally geodesic. Also it is shown that a  skew semi-invariant submanifold of a generalized Quasi-Sasakian manifold will be anti-invariant if and only if $A_{\xi}=0$; and the submanifold will be skew semi-invariant submanifold if $\nabla w=0$. The equivalence relations for the  skew semi-invariant submanifold of a  generalized Quasi-Sasakian manifold are given. Furthermore, we have proved that a skew semi-invariant $\xi^\perp$-submanifold of a normal almost contact metric manifold and a generalized Quasi-Sasakian manifold with non-trivial invariant distribution is $CR$-manifold. An example of dimension 5 is given to show that a skew semi-invariant $\xi^\perp$ submanifold is a $CR$-structure on the manifold.

Article metrics
PDF downloads: 141
Abstract views: 310
How to Cite
Siddiqi M., Haseeb A., Ahmad M. Skew Semi-Invariant Submanifolds of Generalized Quasi-Sasakian Manifolds. Carpathian Math. Publ. 2018, 9 (2), 188-197.